American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A63) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Cécile Dartyge and András Sárközy. The sum of digits function in finite fields. Proc. Amer. Math. Soc. 141 (2013) 4119-4124.
Abstract, references, and article information   
View Article: PDF

[2] Johannes F. Morgenbesser and Thomas Stoll. On a problem of Chen and Liu concerning the prime power factorization of $n!$. Proc. Amer. Math. Soc. 141 (2013) 2289-2297.
Abstract, references, and article information   
View Article: PDF

[3] Karma Dajani, Martijn de Vries, Vilmos Komornik and Paola Loreti. Optimal expansions in non-integer bases. Proc. Amer. Math. Soc. 140 (2012) 437-447. MR 2846313.
Abstract, references, and article information   
View Article: PDF

[4] Vassil S. Dimitrov and Everett W. Howe. Lower bounds on the lengths of double-base representations. Proc. Amer. Math. Soc. 139 (2011) 3423-3430. MR 2813374.
Abstract, references, and article information
View Article: PDF

[5] Eva Curry. Radix representations, self-affine tiles, and multivariable wavelets. Proc. Amer. Math. Soc. 134 (2006) 2411-2418. MR 2213715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yuguang Fang. A theorem on the $k$-adic representation of positive integers. Proc. Amer. Math. Soc. 130 (2002) 1619-1622. MR 1887007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. Ramharter. On Minkowski's singular function . Proc. Amer. Math. Soc. 99 (1987) 596-597. MR 875407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1